×

Found 55 Documents (Results 1–55)

On property \((\beta)\) of Rolewicz in Musielak–Orlicz sequence spaces equipped with the Orlicz norm. (English) Zbl 1087.46010

Hudzik, Henryk (ed.) et al., Orlicz centenary volume II. Proceedings of the conferences ‘The Władysław Orlicz centenary conference’ and ‘Function spaces VII’, Poznań, Poland, July 21–25, 2003. Volume II: Contributed papers. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 68, 79-86 (2005).
MSC:  46B20 46A45 46B45
PDFBibTeX XMLCite

On property \((\beta)\) and orthogonal convexities in generalized Calderón-Łozanowskiĭ sequence spaces. (English) Zbl 1061.46005

Grząślewicz, R. (ed.) et al., Function spaces. Proceedings of the 6th conference, Wrocław, Poland, September 3–8, 2001. River Edge, NJ: World Scientific (ISBN 981-238-267-4/hbk). 138-159 (2003).
MSC:  46A45 46B20
PDFBibTeX XMLCite

A note on \(P\)-convexity of Orlicz and Musielak-Orlicz spaces of Bochner type. (English) Zbl 0961.46030

Hudzik, Henryk (ed.) et al., Function spaces. Proceedings of the 5th international conference, Poznań, Poland, August 28-September 3, 1998. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 213, 181-191 (2000).
MSC:  46E40 46E30
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Year of Publication

Main Field